RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 1  


N. N. Andreev, 31.01.1929–25.12.2006
S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, V. Ya. Kozlov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov
3
A class of subcritical branching processes with immigration and infinite number of types of particles
B. A. Sevast'yanov
6
Bounds for extremal values of the mean number of cells containing a given number of particles
R. R. Gil'manshin, A. M. Zubkov, N. A. Kolokol'nikova
11
Limit theorems for the number of solutions of a system of random linear equations belonging to a given set
V. G. Mikhailov
17
On the Stein–Tikhomirov method and its applications in nonclassical limit theorems
Sh. K. Formanov
27
Shifted products of independent random variables with values in finite groups
I. A. Kruglov
40
Incompatible transformations of principal ideal rings
A. V. Akishin
50
On a method to set up a covert channel and estimation of its tolerance for interference
P. A. Ushakov
60
Optimal management of two parallel stacks in two-level memory
E. A. Aksenova, A. V. Sokolov
67
An upper bound for the number of product-free sets in a class of groups
T. G. Petrosyan
76
Mark sequences in multigraphs
Sh. Pirzada
89
Classes of lexicographic equivalence in Euclidean combinatorial optimisation on arrangements
O. A. Emets, T. N. Barbolina
95
Quadratic assignment problems with additively monotone matrices and incomplete anti-Monge matrices: conditions for effective solvability
V. M. Demidenko
105
Implications of a system of linear equations over a module
V. P. Elizarov
133
Representations over Galois ring of a linear recurring sequence of maximal period over Galois field
R. V. Bogonatov
141
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019